| Model Number |
301.100.000 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by a zoll-field service engineer (fse) at the customer site.The customer's report was duplicated and attributed to a defective inspiration block.The inspiration block was replaced to remedy the report.G4.Pma / 510k# - the device is a similar device marketed in foreign countries and is not marketed under the 510k.
Event or Problem Description
The customer reported that the ventilator exhibited technical failure 388, "no o2 dosing possible" alarm.There was no patient involvement reported.